# SDR UIEA2018111602632

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,273 hours, 20,757 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Doubler
- Condition: Corroded
- Location: Fan Case
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AROUND DOUBLER AT 5 O'CLOCK POSITION IN FAN CASE ENG #1( ACCOMPLISHED REPAIR ON ENG #1 FAN CASE AT 5 O'CLOCK POSITION IAW GE CF6-80C2 ENGINE MANUAL 72-22-01 )
